# SDR DALA2017092707115

- Difficulty date: September 23, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 64,430 hours, 24,306 cycles
- System (JASC): 5240 · Service Doors
- Part: Snubber
- Condition: Out Of Limits
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR TORQUE TUBE SNUBBER FOUND OUT OF LIMITS.  REMOVED AND REPLACED THE SNUBBER IAW AMM 52-11-09.
